Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I got skin allergy. I am travelling in pollution these days. can this be reason & what should I use to make my skin dry ?

Hi..I got skin allergy non itchy dry white rashes on my face and slightly itchy red rashes all over my chest, neck, face and hands. My doctor said it might be viral as i had fever two days before getting attacked with skin allergy. She gave me EROMED 333, LAZINE and Linical lotion and Momate cream. With in 2 days, my rashes are almost gone on my face and on other parts they got darkened and are slowly fading away. But now, I seem to be getting those white rashes on my face again. I am travelling in pollution these days. which iam not much used to. can this be reason..and i read taking two much anti biotics may cause fungal infection as i took EROMED (thrice a day for 3 days). now is this a fungal infection..My doctor told me to stop MOMATE cream and EROMED. I am still taking LAZINE and linical lotion is making my skin dry like anything but my doctor says to use it, Suggestions PLS! Thanks in advance.
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
'welcome to healthcaremagic forum
it look like allergic dermatitis only
fungal infection rarely occur in generalize fashion and in such way
linical is calamine lotion and may cause dryness and increase problem
use good moisturizer first and than apply linical lotion .
in non responsive case steroid in high dose for short period may be use
avoid oily ,spicy and outside food
going in new environment may increase it
use moisturizer bar only
wear full and cotton cloths .

i hope i have answered your question.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor